# SDR WWMA9700170

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jugs
- Condition: Dry
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THE GALLEY SMELLS LIKE A COMBINATION OF BURNING INSULATION AND BURNING COFFEE.  ODOR GOES AWAY WHEN THE JUGS ARE TURNED OFF.  UPON INVESTIGATION MAINTENANCE FOUND THE NR 2 HOT JUG TO BE OUT OF FLUID.  INSPECTED ELECTRICAL CONNECTORS WITH NO DAMAGE NOTED.  ADDED COFFEE TO  JUGS AND POWERED UP BOTH THE NR 1 AND NR 2 HOT JUGS, NO DEFECTS NOTED.
